# SDR 2008FA0000541

- Difficulty date: August 1, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Aircraft: N225PB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258558
- Engine: Garrtt TFE7315BR
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 30753507
- Condition: Failed
- Location: Lpt
- Part time: 3,495 hours, 2,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A VIBRATION IN FLIGHT.  CREW SHUTDOWN NR 1 ENGINE AND LANDED.  MAINT CREWS DETERMINED THE THIRD STAGE LOW PRESSURE TURBINE (LPT) MODULE HAD EXPERIENCED A BLADE FAILURE. ONE BLADE WAS MISSING A PIECE ABOUT ONE INCH LONG. MAINT ALSO DISCOVERED A CRACK IN THE THIRD STAGE STATOR WHICH EXTENDED BETWEEN ONE THIRD TO ONE HALF THE CIRCUMFERENCE OF THE HOUSING. NO OTHER ANOMALIES WERE NOTED DURING THE DISASSEMBLY OF THE ENGINE. PARTS WERE SENT TO MFG FOR INVESTIGATION AND REPAIR. (K)
